# SDR AU990086

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C404
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Contaminated
- Location: Pitot Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STATIC SYSTEM CONTAMINATED WITH WATER.  AIRCRAFT HAD BEEN PARKED IN THE OPEN DURING A RAIN STORM.
